# SDR SWAA2024020241577

- Difficulty date: January 16, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* AFT CARGO FLOOR SUPPORT STRAP AT STA 767 BETWEEN LBL 21 AND RBL 21 WL 156.3<[01] FOUND EXFOLIATED CORROSION OUT OF LIMITS AT AFT CARGO FLOOR SUPPORT STRAP AT STA 767 BETWEEN LBL 21 AND RBL 21 WL 156.3 PER SRM 53-00-53-1A-2. RECEIVED NEW AFT CARGO FLOOR STRAP PN:146A9401-4 STRAP WILL BE INSTALLED IN FLOOR PANEL INSTALLATION TASKCARD: TTG8Q00PGNCQ;[02] VERIFIED STEP 1
